# SDR A6WA201140599

- Difficulty date: July 11, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 21,952 hours, 20,648 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator
- Condition: Failed
- Location: Hyd Shutoff Valv
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JUST PRIOR TO LANDING, RT ENGINE HYD SOV CB POPPED AND DETECTED AN ODOR OF ELECTRICAL SMOKE MOMENTARILY IN COCKPIT.  CB REMAINS OPEN CBP NR 1 "S4".  R & REPAIRED RT ENG HYD SHUTOFF VALVE ACTUATOR.  OPS CHECKS GOOD IAW 29-11-36, NO SMELL NOTED.
